# SDR DALA1033519853

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND COCKPIT, FLOOR PANEL NR15 HAS CORROSION SEVERAL PLACES ON TOP OF PANEL.  REMOVED CORROSION ORIG MAT .025 REMOVED .014 REMAINING .011 OUT OF LIMITS IAW SRM 53-01 FIG 1 LOCATED DRILLED AND INSTALLED NEW CUSTOMER FURNISHED PANEL IAW SRM 51-10-4 AND 51-30-1.
